# SDR R61A2022122900802

- Difficulty date: December 10, 2022
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 45,299 hours, 28,370 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066888001
- Condition: Corroded
- Location: Frm 81 S25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III, AFT CARGO, SHEAR CLIP CORRODED BETWEEN STR 26R AND 25R. REMOVED AND REPLACED SHEAR CLIP IN CF III IN AFT CARGO AT FR81 BETWEEN STR 26R AND STR 25R. IAW SRM 51-41-01, SRM 51-41-02, AND SRM 53-23-04
